期刊文献+

几个关于埃尔米特曲率流的抛物施瓦茨引理

Several Parabolic Schwarz Lemmas for Hermitian Curvature Flows
原文传递
导出
摘要 在[J.Eur.Math.Soc.,2011,13(3):601-634]中,Streets和田刚在埃尔米特流形上引进了一族埃尔米特曲率流.本文证明几个关于特殊埃尔米特曲率流的抛物施瓦茨引理.这些结果推广了宋剑和田刚在[Invent.Math.,2007,170(3):609-653]中证明的关于凯勒—里奇流的抛物施瓦茨引理. In this paper,by considering a particular choice of Hermitian curvature flow introduced by Streets and Tian in [J.Eur.Math.Soc.,2011,13(3):601-634],we prove several parabolic Schwarz lemmas on Hermitian manifolds.These results generalize the parabolic Schwarz lemma for K(a|")hler-Ricci flow which was proved by Song and Tian in [Invent.Math.,2007,170(3):609-653].
作者 汤凯 TANG Kai(College of Mathematics and Computer Science,Zhejiang Normal University,Jinhua,Zhejiang,321004,P.R.China)
出处 《数学进展》 CSCD 北大核心 2020年第5期626-634,共9页 Advances in Mathematics(China)
基金 Supported by Natural Science Foundation of Zhejiang Province (No.LQ20A010005)。
关键词 埃尔米特曲率流 抛物施瓦茨引理 实双截曲率 Hermitian curvature flow parabolic Schwarz lemma real bisectional curvature
  • 相关文献

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部